# SDR FDEA2019060301192

- Difficulty date: May 30, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,951 hours, 22,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A5327847321200
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT PROFILE - Z CRACKED BETWEEN Y0 AND Y-450 AT FR80 REMOVED PROFILE -Z AT MAIN DECK CARGO COMPT Y0 TO Y-450 FR80 IAW SRM 51-40-21.   LOCATED AND DRILLED NEW PROFILE - Z IAW SRM 51-40-44. INSTALLED PROFILE - Z IAW SRM 51-  40-21. CAT "A" MAJOR REPAIR
